# SDR GTIA2017021301785

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft time: 43,427 hours, 20,601 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fastener
- Condition: Missing
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA O2 MASK MISSING FASTENER ON NOSE BRIDGE. R&R O2 MASK IAW AMM 35-12-41. OPS CKS NORMAL. NO DEFECTS NOTED.
